MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS SMARTSITE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS SMARTSITE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 37262E
Medical Device Problem Codes Leak/Splash (1354); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D.4.Medical device expiration date: unknown.H.4.Device manufacture date: unknown.H6: investigation summary: no product or photo was returned by the customer.It was reported by the customer "¿iv tubing came disconnected from the chamber case while priming iv tubing.The tubing is bd smartsite extension set 2 needle free valves fluid flowing could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed because a lot number was not provided by the customer.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.H3: see h.10.
 
Event or Problem Description
It was reported while using bd alaris smartsite extension set the connection was loose and leakage occurred.This occurred twice.There was no report of patient impact.The following information was provided by the initial reporter: ¿iv tubing came disconnected from the chamber case while priming iv tubing.The tubing is bd smartsite extension set 2 needle free values ref.37262e alaris product.This is the second time this has happened with fluid flowing all over floor.".Was there any harm or injury to the patient, health care provider, or any other person? no.Was there a delay of or change in the course of treatment due to the event? please provide any available details.Delay in providing care as dealing with clean up and containment of failure.If not answered in question #2, what was the medication administered to the patient? no.Is the event date known? (b)(6) 2023.Is the product code/sku known? no.Is the lot number known? no.Is this sample available for investigation? unsure, attempting to obtain if not, is a photo sample available? no.

Brand Name
BD ALARIS SMARTSITE EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16746412
Report Number9616066-2023-00698
Device Sequence Number3276922
Product Code FPA
UDI-Device Identifier50885403235274
UDI-Public(01)50885403235274
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number37262E
Device Catalogue Number37262E
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2023
Initial Report FDA Received Date04/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown